Mathematical modeling of COVID-19 transmission dynamics with a case study of Wuhan F Ndaïrou, I Area, JJ Nieto, DFM Torres Chaos, Solitons & Fractals 135, 109846, 2020 | 846 | 2020 |
On a fractional order Ebola epidemic model I Area, H Batarfi, J Losada, JJ Nieto, W Shammakh, Á Torres Advances in Difference Equations 2015, 1-12, 2015 | 263 | 2015 |
Advances in real and complex analysis with applications M Ruzhansky, YJ Cho, P Agarwal, I Area Springer Singapore, 2017 | 148 | 2017 |
Optimal control of the COVID-19 pandemic: controlled sanitary deconfinement in Portugal CJ Silva, C Cruz, DFM Torres, AP Munuzuri, A Carballosa, I Area, JJ Nieto, ... Scientific reports 11 (1), 3451, 2021 | 118 | 2021 |
Numerical computation of a fractional derivative with non-local and non-singular kernel JD Djida, A Atangana, I Area Mathematical Modelling of Natural Phenomena 12 (3), 4-13, 2017 | 114 | 2017 |
A note on the fractional logistic equation I Area, J Losada, JJ Nieto Physica A: Statistical Mechanics and its Applications 444, 182-187, 2016 | 101 | 2016 |
Fractional model of COVID-19 applied to Galicia, Spain and Portugal F Ndaïrou, I Area, JJ Nieto, CJ Silva, DFM Torres Chaos, Solitons & Fractals 144, 110652, 2021 | 100 | 2021 |
Ebola model and optimal control with vaccination constraints I Area, F Ndairou, JJ Nieto, CJ Silva, DFM Torres arXiv preprint arXiv:1703.01368, 2017 | 96 | 2017 |
Minimal recurrence relations for connection coefficients between classical orthogonal polynomials: continuous case E Godoy, A Ronveaux, A Zarzo, I Area Journal of Computational and Applied Mathematics 84 (2), 257-275, 1997 | 81 | 1997 |
Mathematical modeling of Zika disease in pregnant women and newborns with microcephaly in Brazil F Ndaïrou, I Area, JJ Nieto, CJ Silva, DFM Torres Mathematical Methods in the Applied Sciences 41 (18), 8929-8941, 2018 | 61 | 2018 |
Zeros of Gegenbauer and Hermite polynomials and connection coefficients I Area, D Dimitrov, E Godoy, A Ronveaux Mathematics of Computation 73 (248), 1937-1951, 2004 | 56 | 2004 |
Solving connection and linearization problems within the Askey scheme and its q-analogue via inversion formulas I Area, E Godoy, A Ronveaux, A Zarzo Journal of computational and applied mathematics 133 (1-2), 151-162, 2001 | 56 | 2001 |
Power series solution of the fractional logistic equation I Area, JJ Nieto Physica A: Statistical Mechanics and its Applications 573, 125947, 2021 | 55 | 2021 |
On fractional derivatives and primitives of periodic functions I Area, J Losada, JJ Nieto Abstract and Applied Analysis 2014 (1), 392598, 2014 | 50 | 2014 |
Minimal recurrence relations for connection coefficients between classical orthogonal polynomials: discrete case I Area, E Godoy, A Ronveaux, A Zarzo Journal of Computational and Applied Mathematics 89 (2), 309-325, 1998 | 47 | 1998 |
Results for some inversion problems for classical continuous and discrete orthogonal polynomials A Zarzo, I Area, E Godoy, A Ronveaux Journal of Physics A: Mathematical and General 30 (3), L35, 1997 | 41 | 1997 |
Mathematical modeling of 2014 Ebola outbreak I Area, J Losada, F Ndaïrou, JJ Nieto, DD Tcheutia Mathematical Methods in the Applied Sciences 40 (17), 6114-6122, 2017 | 38 | 2017 |
Inversion Problems in theq-Hahn Tableau I Area, E Godoy, A Ronveaux, A Zarzo Journal of Symbolic Computation 28 (6), 767-776, 1999 | 33 | 1999 |
Concept and solution of digital twin based on a Stieltjes differential equation I Area, FJ Fernández, JJ Nieto, FAF Tojo Mathematical Methods in the Applied Sciences 45 (12), 7451-7465, 2022 | 31 | 2022 |
Optimal control of diffusion equation with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel JD Djida, G Mophou, I Area Journal of Optimization Theory and Applications 182, 540-557, 2019 | 30 | 2019 |